# SDR ASAA2024121354567

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 64,542 hours, 19,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN FELL OFF. GROUNDED - YES. RESECURED EMERGENCY EXIT SIGN AT ROW 15DEF, AS REQUIRED. NO FURTHER DEFECTS NOTED AT THIS TIME.
